• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
mckee
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Low grade raws

ironmaster1

New member
Newbies
Joined
Jun 8, 2016
Messages
4
Hi guys.
Been bodybuilding over 30 years. Up until 2014 I always used phrama grade gear prescribe to me by my doctor. Although after 2014 was forced to use UGL due to all doctors in Australia banned from writing scripts for these drugs. Over the years some UGL have been good some bad. ATM I am using var that I capped from raws dosed 50mg. Been taking 50mg ed past 3 weeks and getting reflux and stomach feels like sh-t. Could this be the result of the raws being of low grade. Back in the day I have used var on script from my doctor and never had any issues like this. So I am thinking the raws I have are not high grade?
 

Ruhlfreak55

Active member
Registered
Joined
Mar 15, 2009
Messages
775
wasnt't the doctor var tablets? I would think that would be slightly different than caps. Plus what did you use as filler?
 

mexbeast

Well-known member
Kilo Klub Member
Joined
Feb 22, 2009
Messages
1,097
You being significantly older is a huge factor
This, at my age i can no longer tolerate any orals, they give me terrible hart burn.

its true that there is all kinds of differences in raws, but its mostly in purity, back in the day the best test i used was in raw form, i would just purify it so that it was 100% test
 

norp

Member
Newbies
Joined
Mar 3, 2011
Messages
48
Var use makes my acid reflux and stomach gastroparesis just plain awful to deal with after about 6 days of use.
Welcome to the second half of your life.
 

Alzadosghost

Well-known member
Registered
Joined
Apr 23, 2012
Messages
903
Being older makes a huge difference. aas orals all fuck with my gut. Heartburn last time I did anavar was unreal. Running anadrol currently and not experiencing and gut issues but it’s only a week in.
 

ironmaster1

New member
Newbies
Joined
Jun 8, 2016
Messages
4
Thanks for the reply's. Seem age maybe the issue. Got some pharam grade orals coming soon so i will see if they cause the same issue?
 

totalrecomp

Verified Customer / Kilo Klub
Kilo Klub Member
Registered
Joined
Feb 27, 2009
Messages
1,574
So Dr.'s in Australia can not script testosterone under any circumstance?
 

TrippplePPP

Member
Registered
Newbies
Joined
Jan 15, 2020
Messages
76
Your stomach discomfort can be anything. Really hard to identify over the internet. Try eating some raw veggies with every meal and see how you feel. Cucumber is my go-to for heart burn.
 

robertfhub

Member
Registered
Joined
Aug 27, 2010
Messages
788
Anavar causes me stomach pain and radiates to my back. I lower the dosage to 20mg and at 55 its enough.
 

Forum statistics

Total page views
513,092,425
Threads
126,081
Messages
2,470,438
Members
156,517
Latest member
Scorpyd
Top